MathSciNet Relay Station
MathSciNet bibliographic data
MR1138557 19D45 (17C40)
Rost, Markus A $({\rm mod}\; 3)$ invariant for exceptional Jordan algebras. C. R. Acad. Sci. Paris Sér. I Math. 313 (1991), no. 12, 823–827.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement